# SDR JJBA20240412029

- Difficulty date: March 27, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 37,168 hours, 27,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 61-62 S4-5r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SUPPORT CASTING FOUND CRACKED BTW FR 61-62 AND STR 4R-5R. AT FR61-62 AND BTW STR 4R-5R, CARGO DOOR SUPPORT CASTING REMOVED. CARGO DOOR SUPPORT CASTING REPLACED, BUSHING INSTALLED ON CASTING. CARGO DOOR SUPPORT CASTING INSTALLED COVER
